Sweet syndrome is a rare skin condition. The main symptoms are fever, painful skin lesions, which mainly appear on the arm, neck, head and torso.
The exact cause of sweet syndrome is unknown. In some people, it is caused by infection, illness or specific medicine. Sweet syndrome can occur in several types of cancer.
The most common treatment for Sweet’s syndrome is corticosteroid tablets such as prednisone. Symptoms and symptoms may disappear in just a few days after the start of treatment, but recurrence is common.
The main signs of Sweet’s syndrome are small red bumps on your arm, neck, head, or torso. Often it appears suddenly after fever and upper respiratory tract infection. Bumps grow rapidly in size and spread to painful clusters up to 2.5 inches (2.5 centimeters) in diameter.
When going to see a doctor
If a red rash accompanied by a rapidly growing size painful occurs, consult a doctor and receive appropriate treatment.
In most cases, the cause of the sweet syndrome is unknown. Sweet syndrome is sometimes associated with cancer, most often leukemia.
Sometimes, this disorder may be associated with solid tumors such as breast or colon cancer. Sweet’s syndrome can also occur as a response to medication (most commonly the type of drug that promotes the production of white blood cells).
Sweet’s syndrome is rare,
women are more likely to have sweet syndrome than men.
Even the elderly and even infants may develop sweet syndrome, but this condition mainly affects people aged 30 to 60 years.
Sweet syndrome is sometimes associated with cancer, most often leukemia. Sweet syndrome may be associated with solid tumors such as breast cancer and colon cancer.
Other health problems.
Sweet syndrome can follow upper respiratory tract infections and many people report that they appear to have influenza-like symptoms before the appearance of a rash. Sweet syndrome may be associated with inflammatory bowel disease.
Some women develop sweet syndrome during pregnancy.
Sweet syndrome can occur as a result of susceptibility to medication. Drugs related to Sweet’s syndrome include azathioprine (Azasan, Imuran), granulocyte colony stimulating factor, specific antibiotics and some non-steroidal anti-inflammatory drugs.
There is a danger of skin lesions becoming infected. Please follow the doctor’s recommendation to care for the affected skin.
If sweet syndrome is associated with cancer, the eruption of the lesion may be the first manifestation of the appearance or recurrence of cancer.